# SDR R7MR34383

- Difficulty date: May 3, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pressure Switch
- Part number: 1130021089
- Condition: Inoperative
- Location: Mgb Oil
- Part time: 188 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE SWITCH, UNIT INOPERATIVE.  MGB OIL PRESSURE WARNING LIGHT NOT WORKING AT PROPER TIME.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM. (K)
